# SDR CA970731026

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 5038912131
- Condition: Malfunctioned
- Location: Auto Feather
- Part time: 12,865 hours
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE AUTOFEATHER ARMING LIGHT FOR THE RT A/F SYSTEM WAS NOT ILLUMINATING.  SYSTEM TEST WAS OK.  MAINTENANCE REPLACED THE RT HIGH PRESSURE SWITCH FOR RESPONSIBLE FOR TURNING THE LIGHT ON.  A/C SYSTEM WAS TESTED AND FOUND OK.
